# SDR SIMA20220726001

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500849
- Aircraft time: 42,156 hours, 37,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXTERIOR EMERGENCY LIGHT INOP-C/A-RAR LH OVERWING EXTERIOR EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-07. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
